RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 763–771 (Mi mz4055)  

This article is cited in 1 scientific paper (total in 1 paper)

Bott's Periodicity Theorem and Differentials of the Adams Spectral Sequence of Homotopy Groups of Spheres

V. A. Smirnov

Moscow State Pedagogical University

Abstract: Bott's periodicity theorem is applied to calculate higher-order differentials of the Adams spectral sequence of homotopy groups $\pi_*(SO)$. The resulting formulas are used to find higher-order differentials of the Adams spectral sequence of homotopy groups of spheres.

Keywords: Bott's periodicity theorem, differentials of the Adams spectral sequence, homotopy groups of spheres, stable homotopy group, exterior algebra, loop space

DOI: https://doi.org/10.4213/mzm4055

Full text: PDF file (448 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 710–717

Bibliographic databases:

UDC: 513.83
Received: 08.05.2007

Citation: V. A. Smirnov, “Bott's Periodicity Theorem and Differentials of the Adams Spectral Sequence of Homotopy Groups of Spheres”, Mat. Zametki, 84:5 (2008), 763–771; Math. Notes, 84:5 (2008), 710–717

Citation in format AMSBIB
\Bibitem{Smi08}
\by V.~A.~Smirnov
\paper Bott's Periodicity Theorem and Differentials of the Adams Spectral Sequence of Homotopy Groups of Spheres
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 763--771
\mathnet{http://mi.mathnet.ru/mz4055}
\crossref{https://doi.org/10.4213/mzm4055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500642}
\elib{http://elibrary.ru/item.asp?id=13597587}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 710--717
\crossref{https://doi.org/10.1134/S0001434608110126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749086617}


Linking options:
  • http://mi.mathnet.ru/eng/mz4055
  • https://doi.org/10.4213/mzm4055
  • http://mi.mathnet.ru/eng/mz/v84/i5/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Smirnov V. A., “Differentials of the Adams spectral sequence and the Kervaire invariant”, Dokl. Math., 80:1 (2009), 573  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:378
    Full text:114
    References:32
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020